# SDR CALA2025081407728

- Difficulty date: July 30, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bolt
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68, STR 22 HAS CRACK INDICATION AT LOWER SIDE OF FLANGE ABOVE DOOR STOP FASTENERS NR 3.
